# SDR SWIA200211260

- Difficulty date: September 24, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 1,950 hours, 1,515 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE DURING CLIMBOUT.  RETURNED TO FIELD.  RIGHT BPSU REMOVED DUE TO FLAPS FAIL MSG.  INSTALLED A SERVICEABLE BPSU IAW CRJ MM 27-51-10.
